# SDR AUS20020351

- Difficulty date: April 8, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Mcauly 2D34C53
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5200011
- Condition: Cracked
- Location: Main Landing Gea
- Part time: 4,611 cycles
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR LEG ASSEMBLY CRACKED AT THE UPPER FORWARDWELD JOINT.
